| Catalog Number |
425-97-012 |
| Medical Device Problem Code |
Implant subsidence (4078)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
09/16/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient required revision surgery due to stem subsidence.The patient was revised using the exprt hip system.
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2022-00901; 425-97-007, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.